Alert archive / Montana / High Wind Watches in 2012

High Wind Watch 2, NWS Glasgow, MT

January 24, 20129 counties in Montana

NWS Glasgow, MT issued this high wind watch at Jan 24, 2012, 3:31 AM MST for 9 counties in Montana. It took effect at Jan 25, 2012, 8:00 AM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 24, 2012, 3:31 AM MST (10:31 UTC)
In effect from
Jan 25, 2012, 8:00 AM MST
Expired
Jan 25, 2012, 3:32 AM MST
In force
Issued by
NWS Glasgow, MT

Counties Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Richland County, MT, Valley County, MT, Wibaux County, MT

The radar

The Glasgow radar (KGGW), 88 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 10.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2012-01-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2012-01-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1614 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

165 
WWUS75 KGGW 241031
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
331 AM MST TUE JAN 24 2012


MTZ016-017-021-022-059>061-242300-
/O.NEW.KGGW.HW.A.0002.120125T1500Z-120126T0300Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-
NORTHERN VALLEY-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...WINNETT...JORDAN...WHITEWATER...ZORTMAN...
OPHEIM
331 AM MST TUE JAN 24 2012

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. 

* WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* TIMING...THE WINDS WILL INCREASE MID MORNING... REACH THEIR PEAK
  DURING THE AFTERNOON... THEN DIMINISH IN THE EVENING.

* IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY
  FOR HIGH PROFILE VEHICLES AND CAUSE LOOSE OBJECTS TO BLOW
  AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. NOW WOULD BE THE BEST TIME TO SECURE
ANY LOOSE TRASH... LAWN SUPPLIES... AND OTHER LIGHT WEIGHT OBJECTS
THAT COULD BLOW AWAY OR CAUSE DAMAGE DURING A HIGH WIND EVENT.

&&

$$

MTZ023>027-242300-
/O.NEW.KGGW.HW.A.0002.120125T1800Z-120126T0600Z/
MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX-
INCLUDING THE CITIES OF...CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE...
RICHEY...TERRY...WIBAUX
331 AM MST TUE JAN 24 2012

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING...

* WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* TIMING...THE WINDS WILL INCREASE MID MORNING... REACH THEIR PEAK
  DURING THE AFTERNOON... THEN DIMINISH IN THE EVENING.

* IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY
  FOR HIGH PROFILE VEHICLES AND CAUSE LOOSE OBJECTS TO BLOW
  AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. NOW WOULD BE THE BEST TIME TO SECURE
ANY LOOSE TRASH... LAWN SUPPLIES... AND OTHER LIGHT WEIGHT OBJECTS
THAT COULD BLOW AWAY OR CAUSE DAMAGE DURING A HIGH WIND EVENT.

&&

$$
2 follow-up statements
787 
WWUS75 KGGW 242144
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
244 PM MST TUE JAN 24 2012

MTZ016-017-021-022-059>061-251000-
/O.CON.KGGW.HW.A.0002.120125T1500Z-120126T0300Z/
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
PETROLEUM-GARFIELD-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-
NORTHERN VALLEY-
INCLUDING THE CITIES OF...MALTA...SACO...GLASGOW...FORT PECK...
HINSDALE...FRAZER...WINNETT...JORDAN...WHITEWATER...ZORTMAN...
OPHEIM
244 PM MST TUE JAN 24 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING. 

* WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* TIMING...THE WINDS WILL INCREASE MID MORNING... REACH THEIR
  PEAK DURING THE AFTERNOON... THEN DIMINISH IN THE EVENING. 

* IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL HAZARDOUS
  ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE LOOSE OBJECTS 
  TO BLOW AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. NOW WOULD BE THE BEST TIME TO
SECURE ANY LOOSE TRASH... LAWN SUPPLIES... AND OTHER LIGHT WEIGHT
OBJECTS THAT COULD BLOW AWAY OR CAUSE DAMAGE DURING A HIGH WIND
EVENT.

&&

$$

MTZ023>027-251000-
/O.CON.KGGW.HW.A.0002.120125T1800Z-120126T0600Z/
MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX-
INCLUDING THE CITIES OF...CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE...
RICHEY...TERRY...WIBAUX
244 PM MST TUE JAN 24 2012

...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING. 

* WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* TIMING...THE WINDS WILL INCREASE LATE MORNING... REACH THEIR
  PEAK DURING THE LATE AFTERNOON... THEN DIMINISH IN THE EVENING.

* IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL HAZARDOUS
  ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE LOOSE OBJECTS 
  TO BLOW AROUND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. NOW WOULD BE THE BEST TIME TO
SECURE ANY LOOSE TRASH... LAWN SUPPLIES... AND OTHER LIGHT WEIGHT
OBJECTS THAT COULD BLOW AWAY OR CAUSE DAMAGE DURING A HIGH WIND
EVENT.

&&

$$
188 
WWUS75 KGGW 251032
NPWGGW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GLASGOW MT
332 AM MST WED JAN 25 2012

MTZ016-021-059-060-251800-
/O.UPG.KGGW.HW.A.0002.120125T1500Z-120126T0300Z/
/O.NEW.KGGW.HW.W.0004.120125T1200Z-120126T0100Z/
CENTRAL AND SOUTHEAST PHILLIPS-PETROLEUM-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-
INCLUDING THE CITIES OF...MALTA...SACO...WINNETT...WHITEWATER...
ZORTMAN
332 AM MST WED JAN 25 2012

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS...WEST WINDS 30 TO 45 MPH WITH GUSTS TO 70 MPH.

* TIMING...THE WINDS WILL INCREASE THIS MORNING... REACH THEIR
  PEAK DURING THE AFTERNOON... THEN DIMINISH IN THE EARLY EVENING.

* IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY
  FOR HIGH PROFILE VEHICLES AND CAUSE LOOSE OBJECTS TO BLOW
  AROUND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ017-022-061-251800-
/O.UPG.KGGW.HW.A.0002.120125T1500Z-120126T0300Z/
/O.NEW.KGGW.HW.W.0004.120125T1800Z-120126T0600Z/
CENTRAL AND SOUTHERN VALLEY-GARFIELD-NORTHERN VALLEY-
INCLUDING THE CITIES OF...GLASGOW...FORT PECK...HINSDALE...
FRAZER...JORDAN...OPHEIM
332 AM MST WED JAN 25 2012

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 


* WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* TIMING...THE WINDS WILL INCREASE BY LATE MORNING... REACH THEIR
  PEAK DURING THE AFTERNOON... THEN DIMINISH BY LATE EVENING.

* IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL HAZARDOUS 
  ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE LOOSE OBJECTS 
  TO BLOW AROUND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ023>027-251800-
/O.UPG.KGGW.HW.A.0002.120125T1800Z-120126T0600Z/
/O.NEW.KGGW.HW.W.0004.120125T1800Z-120126T0600Z/
MCCONE-RICHLAND-DAWSON-PRAIRIE-WIBAUX-
INCLUDING THE CITIES OF...CIRCLE...SIDNEY...FAIRVIEW...GLENDIVE...
RICHEY...TERRY...WIBAUX
332 AM MST WED JAN 25 2012

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST
THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 


* WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* TIMING...THE WINDS WILL INCREASE BY LATE MORNING... REACH THEIR 
  PEAK DURING THE LATE AFTERNOON... THEN DIMINISH IN THE 
  EVENING.

* IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL HAZARDOUS 
  ESPECIALLY FOR HIGH PROFILE VEHICLES AND CAUSE LOOSE OBJECTS 
  TO BLOW AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ018>020-062-251800-
/O.NEW.KGGW.HW.W.0004.120125T1800Z-120126T0600Z/
DANIELS-SHERIDAN-WESTERN ROOSEVELT-EASTERN ROOSEVELT-
INCLUDING THE CITIES OF...SCOBEY...PLENTYWOOD...MEDICINE LAKE...
WOLF POINT...POPLAR...CULBERTSON
332 AM MST WED JAN 25 2012

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM MST
THIS EVENING. 

* WINDS...WEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH.

* TIMING...THE WINDS WILL INCREASE BY LATE MORNING... REACH THEIR 
  PEAK DURING THE LATE AFTERNOON... THEN DIMINISH IN THE 
  EVENING.

* IMPACTS...THE STRONG WINDS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY
  FOR HIGH PROFILE VEHICLES AND CAUSE LOOSE OBJECTS TO BLOW
  AROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this high wind watch went out at Jan 23, 9:11 PM MST, 6 hours 20 minutes earlier.

Area forecast discussion, Jan 23, 9:11 PM MST, 6 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
911 PM MST MON JAN 23 2012

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH WEDNESDAY...

EVENING UPDATE...
NO MAJOR CHANGES FOR THIS EVENING. ONLY UPDATED GRIDS TO DROP
HOURLIES A LITTLE SLOWER... AS THE CLOUD COVER TAKES A COUPLE MORE
HOURS TO THIN THAN ANTICIPATED. THE REMAINDER OF THE FORECAST LOOKS
GOOD WITH NO CHANGES ANTICIPATED.

ISOLATED SNOW SHOWERS WILL EXIT TO THE NORTH AND EAST THIS EVENING BEFORE
MIDNIGHT. CLOUD COVER WILL CONTINUE TO EXIT THE EAST AS WELL.
CLEARING SKIES AFTER MIDNIGHT WILL QUICKLY BRING DROPPING
TEMPERATURES AND SHOULD GET THE HOURLIES BACK ON TRACK. GAH

PREVIOUS SHORT TERM DISCUSSION...
A WEAK CLIPPER WILL SWING ACROSS SOUTHERN SASKATCHEWAN TONIGHT.
THIS WILL GENERATE MID TO LOW CLOUDS AND DEVELOP MODERATE WESTERLY
WINDS. NOT ANTICIPATING ENOUGH MOISTURE TO WARRANT POPS...BUT HAVE
INCLUDED FLURRIES FOR EASTERN ZONES AFTER MIDNIGHT. BEHIND THE
WEAK COLD FRONT THE NW FLOW SHOULD CLEAR SKIES FROM THE WEST.
MODELS GUIDANCE SUGGEST THIS WILL LEAD TO NEAR NORMAL LOWS...IN
THE SINGLE DIGITS TO LOW TEENS TONIGHT.

TUESDAY...EXPECT WEAK RIDGING TO ZONAL FLOW ALOFT TO RESULT IN
MOSTLY CLEAR SKIES. HIGH PRESSURE DEVELOPING OVER THE GREAT BASIN
WILL PRODUCE A SOUTHWESTERLY BREEZE. THIS WILL LEAD TO A SLIGHT
WARMING ABOVE NORMAL AS A WARM FRONT APPROACHES.

TUESDAY NIGHT...WARMING WILL CONTINUE BEHIND THE WARM FRONT WITH
850MB TEMPERATURES RISING TO AROUND +6*C AND 1000MB-500MB
THICKNESS HEIGHTS INCREASING TO AROUND 545DM. OVERNIGHT LOWS
SHOULD BECOME AROUND 10*F TO 15*F WARMER THAN THE PREVIOUS
NIGHT.

WEDNESDAY...A MORE SIGNIFICANT UPPER DISTURBANCE/SHORTWAVE
DEVELOPS OVER SOUTHERN ALBERTA. THE LEE TROUGH SETS UP A TIGHT
N-S SURFACE PRESSURE GRADIENT ACROSS NEMONT...AROUND A 12MB
DIFFERENCE. IN PARALLEL WITH THE SURFACE FLOW...THE JET AT 850MB-
700MB SUGGESTS WINDS OF 65 TO 75 KTS AS SEEN WITH BUFKIT. HOWEVER
THE WIDESPREAD LOW LEVEL SKY COVER COULD PUT A LID ON MIXING
WINDS TO THE SURFACE. THE MAIN WIND THREAT COULD BE OVER HIGHER
ELEVATIONS. WINDS SHOULD HELP RAMP UP MAXIMUM TEMPERATURES WELL
ABOVE NORMAL...INTO THE 40S. HAVE SLIGHT CHANCE PRECIPITATION IN
THE GRIDS WHICH STILL LOOKS GOOD CONSIDERING THE LACK OF QPF.
TEMPERATURES WILL BE WARM ENOUGH FOR LIGHT RAIN SHOWERS. THE LACK
OF SIGNIFICANT PRECIPITATION DUE TO THE LACK OF MOISTURE COULD BE
THE LIMITING FACTOR ON PREVENTING THE STRONG WINDS FROM REACHING
THE SURFACE. SCT

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...
WEAK SHORTWAVE SLIDES THROUGH THE NORTHERN PLAINS ON THURSDAY
PULLING A COLD FRONT ACROSS MONTANA. A SECOND SHORTWAVE
FOLLOWS ON FRIDAY DIGGING A TROF INTO THE MIDWEST. UPPER FLOW
BECOMES MORE NORTHWEST AND COLD AIR LINGERS OVER THE NORTHERN
PLAINS THROUGH SATURDAY. FLOW BACKS TO THE WEST BY SUNDAY WITH
TEMPERATURES MODERATING WITH WARM AIR SPREADING EAST OF THE
DIVIDE. PRECIPITATION CHANCES ARE SCATTER SHOT WITH NO STRONG
FEATURES IN THE FLOW AND MODELS DIFFERING ON THE WEAK WAVES. EBERT

PREVIOUS LONG TERM DISCUSSION...NORTHWEST FLOW ALOFT IS EXPECTED
THROUGH THE PERIOD. A COLD FRONT WITH A SHORTWAVE TROUGH THURSDAY
AND THURSDAY NIGHT WILL BRING A CHANCE OF RAIN AND SNOW SHOWERS.
THIS WILL BRING SOMEWHAT COLDER AIR BACK INTO THE REGION FOR
FRIDAY AND SATURDAY. TEMPERATURES WILL BE AT OR SLIGHTLY ABOVE
NORMAL FOR LATE JANUARY. A SHORTWAVE RIDGE WILL KEEP SATURDAY DRY.

BEYOND SATURDAY...THE MODELS TRACK A SHORTWAVE TROUGH FOR SUNDAY
DIFFERENTLY WITH THE GFS TO THE WEST AND ECMWF TO THE EAST OF
MONTANA. NEXT MONDAY...BOTH THE GFS (WARM FRONT AHEAD OF RIDGE) AND
ECMWF (COLD FRONT AND SHORTWAVE TROUGH) WANT TO BRING PRECIP INTO
THE AREA BUT FOR COMPLETELY DIFFERENT REASONS. WILL MENTION A
SLIGHT CHANCE OF SNOW FOR NOW. FORRESTER

&&

.AVIATION...
VFR CONDITIONS THRU THE TAF PERIOD. MID AND HIGH CLOUDS WILL
CONTINUE THIS EVENING AS UPPER LEVEL TROUGH PASSES OVERHEAD. MAYBE
A FEW LIGHT SNOW SHOWERS NORTH OF KGGW TO KOLF.
OTHERWISE...CLEARING OUT BY MORNING WITH LIGHT WINDS VEERING TO
THE WNW. A MORE S TO SW 10 TO 15 KT FLOW REGIME SETS UP AFT 18Z
TUES. MOYER

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jan 23, 2:30 PM MST, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
230 PM MST MON JAN 23 2012

MTZ016>027-059>062-241100-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
230 PM MST MON JAN 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STRONG UPPER LEVEL DISTURBANCE MOVING ACROSS THE REGION
WEDNESDAY WILL GENERATE STRONG WESTERLY WINDS OVER NORTHEAST
MONTANA. WINDS OF 20 TO 30 MILES PER HOUR WILL PICK UP IN THE
MORNING AND CONTINUE THROUGH THE AFTERNOON. THE STRONGEST WINDS
ARE EXPECTED OVER HIGHER TERRAIN...SUCH AS THE LITTLE ROCKIES...
WHERE GUSTS OF 35 TO 50 MPH MIGHT OCCUR.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

High Wind Watches in Montana, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.